Depersonalization Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
18 Posts
Discussion Starter · #1 ·
ok...the good news is that i have recovered from dp/dr. I had it for 5 years straight (from drug use) and the fog has lifted.
the bad news is that im on so many drugs (which, granted, have contributed to my recovery) that i feel emotionally numb. I dont feel any highs or lows anymore.

question is, what should i do? i fear that decreasing meds will bring about the return of the dp which took so long to conquer. However, maintaining my current program will only perpetuate this numbness.

any thoughts?
 

·
Registered
Joined
·
749 Posts
only advice i could give on this is what the docs have told me.....i've been told that you need to stay on the meds for 6 months after you feel better that way they can start to lower your dosage without any major withdrawal symptoms....and if the drugs are only masking recovery you will find that out with reduction and can easily increase again.

hope this helps
 
1 - 2 of 2 Posts
Top